MathSciNet Relay Station
MathSciNet bibliographic data
MR431228 (55 #4229) 57E05
Schneider, H.; Wells, R. A note on the concordance homotopy group of real projective space. Proc. Amer. Math. Soc. 62 (1977), no. 2, 367–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement